MAUDE Adverse Event Report: ADVANCED URO-SOLUTIONS, L.L.C. AEX GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

ADVANCED URO-SOLUTIONS, L.L.C. AEX GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number 40-405-1
Medical Device Problem Code Output above Specifications (1432)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare provider regarding a generator.It was reported that the site was trying to complete the acceptance test and they took the testing unit and the impedance values of what they should get.They tested the outputs for the bipolar and they passed.They then tried testing the outputs for the monopolar and cut 1-5 were off.They tested the recommended cut 8 and 10 and they were within range.They then tested coag 5 and coag 8.Coag 5 was higher than expected.It was confirmed the setup for testing and that it was clamped on to only the edge of the probe and was consistently getting higher than expected values.There was no patient involvement.
 
Additional Manufacturer Narrative
H3: no parts have been received by the manufacturer for evaluation.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
AEX GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
ADVANCED URO-SOLUTIONS, L.L.C.
7842 hickory flat highway
suite d
woodstock GA 30188
Manufacturer (Section G)
ADVANCED URO-SOLUTIONS, L.L.C.
7842 hickory flat highway
suite d
woodstock GA 30188
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key17988442
Report Number3012165443-2023-00025
Device Sequence Number12831449
Product Code GEI
UDI-Device Identifier00763000281007
UDI-Public00763000281007
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K143175
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-405-1
Device Catalogue Number40-405-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Initial Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown